| Model Number |
C304L6906 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a slitting issue was encountered with the medial one third of the delivery catheter.The deflectable wire became stuck in the cutting blade, making it difficult to slit the catheter without dislodging the lead.A slitting issue was encountered with the distal one third of a second delivery catheter.The patient is a participant in a clinical study.No patient complications have been reported as a result of this event.